# SDR SWAA990691

- Difficulty date: April 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N90SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22905
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 947
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND FUSELAGE SKIN CRACKED ON AFT SERVICE DOOR LOWER HINGE CUT OUT (VERIFIED WITH EDDY CURRENT INSPECTION).  REPAIRED SKIN PER SWA RA NR 1-253-2060.
